# SDR AALA202206291776

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 63,242 hours, 26,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Low
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT INBOARD FLASHLIGHT BATTERY LOW. REPLACED BATTERY PACK PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
